# SDR CALA2024111201110

- Difficulty date: November 10, 2024
- Submitted: November 12, 2024
- Operation: Air carrier
- Aircraft: N17311
- Make and model: Boeing 737-8
- Aircraft serial: 67567
- Aircraft time: 5,198 hours, 1,818 cycles
- Engine: Cfmint LEAP1B28
- Engine time: 5,176 hours, 1,810 cycles
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Platform
- Part number: 3640543310
- Condition: Missing
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PDA 2 REF LOGPAGE 9820352 UPON WALK AROUND INSPECTION FOUND OF #1 ENGINE  OGV PLATFORM MISSING AT THE 5 O'CLOCK POS (FWD LOOKING AFT) REF LOGPAGE 9820352 FOUND 1 EA PLATFORM MISSING. WITHIN LIMIT IAW SUB TASK 73-23-00-211-016-G00 STEP(23)(A) OK TO CONTINUE.
